# SDR CA020731008

- Difficulty date: June 23, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,607 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 92023695
- Condition: Overheated
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) OVEN NR 1 IN Y CLASS GALLEY, OVERHEATED AND SPARKED THEN STARTED SMOKING.C/B PULLED AND 2 SHOTS OF HALON FIRED IN IT.  OVEN COOLED DOWN AND REMAINED DEACTIVATED FOR REMANDER OF FLIGHT. OVEN REPLACED ,WIRING AND CONNECTOR INSPECTED FOR DAMAGE. NO FAULTS FOUND.OVEN OPEATION CHECKED SERVICEABLE.
